Title

Ingrid - A Graph Invariant Manipulator

Authors

Authors

R. D. Dutton; R. C. Brigham;F. Gomez

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Symb. Comput.

Keywords

Computer Science, Theory & Methods; Mathematics, Applied

Journal Title

Journal of Symbolic Computation

Volume

7

Issue/Number

2

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

163

Last Page

177

WOS Identifier

WOS:A1989T743500005

ISSN

0747-7171

Share

COinS